# SDR SWAA2015011535784

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 56,204 hours, 32,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT UPPER TE PANEL BETWEEN NR 7 & 8 SPOILERS AFT SUPPORT BRACKET TO DEFLECTOR BAR ATTACH BRACKET CRACKED AT UPPER FASTENER.  R & R BRACKET IAW DWG & SRM.
